Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Maximal integral point sets over Z2

Title data

Antonov, Andrey Radoslavov ; Kurz, Sascha:
Maximal integral point sets over Z2.
In: International Journal of Computer Mathematics. Vol. 87 (2010) Issue 12 . - pp. 2653-2676.
ISSN 0020-7160

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics > Chair Mathematical Economics - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 07:37
Last Modified: 09 Jun 2021 10:11
URI: https://eref.uni-bayreuth.de/id/eprint/3277